MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator had air leakage, generating a noise.At this time, it is unknown if there was patient involvement.Medtronic/covidien was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-medtronic/covidien service provider checked the ventilator and found the air leakage due to loose tubing.To address the issue, the tube was connected properly.The ventilator was working satisfactorily.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6683078
Report Number2023050-2017-05516
Device Sequence Number10809904
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer06/13/2017
11/30/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date09/07/2017
12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1